# SDR USAA2013101100005

- Difficulty date: October 5, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53673036
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, DELAMINATION ON FLOOR PANEL 161CF BETWEEN FRAMES 59 TO 63 & Y1328 TO Y1042.1.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 209 SUP: 53-02-00-201 & IRM 9701, REV G.
